My doctor called me today and told me he thinks I have a rectal yeast infection!..I have had crohns in my colon and rectum for the past 3 years and about
a year ago..when I got pregnant with my son was my first experience with rectal symptoms..constipation, tenusmus etc..These symptoms started to happen when I had to stop my antibiotics due to the pregnancy..when i went back on them in my second trimester..it kind of went away..then when I came off thm again after my son was born these synptoms came back..even with me starting remicade..my doctor seems to think this is happening because of a yeast infection?!?..I really cannot understand why comming OFF the antibiotic would cause yeast to start..I started diflucan(lots of it)..lol..still on the flagyl though..and havent had any rectal symptoms:::crosses fingers:::But my question is has any of you heard of anything like this before?..is my doctor a quacker?..lol..I mean, I would think the obvious cause of this is just the inflammation my body is producing(off and on)..not some yeast infection in there..what do you guys think??..
sorry if this is a bit scatter-brained..it's late : )..